The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Journal of Spectral Theory


Previous issue  | Next issue  | Most recent Issue | All Issues | JST summary
Volume 8, Issue 4, 2018
Metadata
 

Equidistribution of phase shifts in trapped scattering
Maxime Ingremeau
pp. 1199–1220
Abstract | Full-Text PDF (267 KB) | Metadata

Quantum confinement on non-complete Riemannian manifolds
Dario Prandi, Luca Rizzi and Marcello Seri
pp. 1221–1280
Abstract | Full-Text PDF (706 KB) | Metadata

Distribution of the nodal sets of eigenfunctions on analytic manifolds
Xiaolong Han
pp. 1281–1293
Abstract | Full-Text PDF (168 KB) | Metadata

On the domain of Dirac and Laplace type operators on stratified spaces
Luiz Hartmann, Matthias Lesch and Boris Vertman
pp. 1295–1348
Abstract | Full-Text PDF (542 KB) | Metadata

A limiting absorption principle for the Helmholtz equation with variable coefficients
Federico Cacciafesta, Piero D'Ancona and Renato Lucà
pp. 1349–1392
Abstract | Full-Text PDF (367 KB) | Metadata

Spectral theory for structured perturbations of linear operators
Martin Adler and Klaus-Jochen Engel
pp. 1393–1442
Abstract | Full-Text PDF (429 KB) | Metadata

Limiting absorption principle, generalized eigenfunctions, and scattering matrix for Laplace operators with boundary conditions on hypersurfaces
Andrea Mantile, Andrea Posilicano and Mourad Sini
pp. 1443–1486
Abstract | Full-Text PDF (434 KB) | Metadata

Spectral transitions for the square Fibonacci Hamiltonian
David Damanik and Anton Gorodetski
pp. 1487–1507
Abstract | Full-Text PDF (345 KB) | Metadata

Uniform distribution of eigenstates on a torus with two point scatterers
Nadav Yesha
pp. 1509–1527
Abstract | Full-Text PDF (202 KB) | Metadata

Two-term, asymptotically sharp estimates for eigenvalue means of the Laplacian
Evans M. Harrell II and Joachim Stubbe
pp. 1529–1550
Abstract | Full-Text PDF (230 KB) | Metadata

Large deviations and sum rules for spectral theory: a pedagogical approach
Jonathan Breuer, Barry Simon and Ofer Zeitouni
pp. 1551–1581
Abstract | Full-Text PDF (337 KB) | Metadata

Sharp Poincaré inequalities in a class of non-convex sets
Barbara Brandolini, Francesco Chiacchio, Emily B. Dryden and Jeffrey J. Langford
pp. 1583–1615
Abstract | Full-Text PDF (806 KB) | Metadata

Asymptotics of determinants of discrete Schrödinger operators
Alain Bourget and Tyler McMillen
pp. 1617–1634
Abstract | Full-Text PDF (346 KB) | Metadata

Generic continuous spectrum for multi-dimensional quasiperiodic Schrödinger operators with rough potentials
Rui Han and Fan Yang
pp. 1635–1645
Abstract | Full-Text PDF (150 KB) | Metadata